Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   2010 , Volume 2 , Number 1; Page(s) 37 To 42.
 
Paper: 

SOME RESULTS ON CONTINUOUS FRAMES FOR HILBERT SPACES

 
 
Author(s):  AZHINI M.*, BEHESHTI M.
 
* DEPARTMENT OF MATHEMATICS, SCIENCE AND RESEARCH BRANCH, ISLAMIC AZAD UNIVERSITY, TEHRAN, IRAN
 
Abstract: 

In this paper some results of continuous frames are discussed. After giving some basic definitions about these frames, we give some results about the characteristics of continuous frames in terms of the synthesis operator and its adjoint. Also we discuss the model of normalized tight continuous frames, and the orthogonal projection which is in relation with these frames. Moreover the best approximation of the coefficients for these frames is discussed.

 
Keyword(s): CONTINUOUS FRAME, SYNTHESIS OPERATOR, BEST APPROXIMATION ADJOINT
 
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

AZHINI, M., & BEHESHTI, M. (2010). SOME RESULTS ON CONTINUOUS FRAMES FOR HILBERT SPACES. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 2(1), 37-42. https://www.sid.ir/en/journal/ViewPaper.aspx?id=218660



Vancouver: Copy

AZHINI M., BEHESHTI M.. SOME RESULTS ON CONTINUOUS FRAMES FOR HILBERT SPACES. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2010 [cited 2021November30];2(1):37-42. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=218660



IEEE: Copy

AZHINI, M., BEHESHTI, M., 2010. SOME RESULTS ON CONTINUOUS FRAMES FOR HILBERT SPACES. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 2(1), pp.37-42. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=218660.



 
  pdf-File
Yearly Visit 70
 
 
Latest on Blog
Enter SID Blog